# SDR CA150419003

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,241 hours
- Engine: Pwa PT642A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Part number: 508202291
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RESTRICTOR SUPPORT ASSEMBLY APPEARS TO HAVE BEEN INSTALL 180 DEGREES OUT OF THE CORRECT ORIENTATION IN THE NLG TRUNION ALLOWING THE NOSE GEAR STRAIGHTENER ROLLER ASSY TO BE INSTALLED IN THE INCORRECT POSITION CAUSING DAMAGE TO THE NOSE WHEEL STRAIGHTENER ASSY AND IT`S SUPPORTING STRUCTURE.
